Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 16, Number 2

All articles in this issue are freely accessible.

On the application of infinite systems of ordinary differential equations to perturbations of plane Poiseuille flow
C. L. Dolph and D. C. Lewis.
Quart. Appl. Math. 16 (1958), 97-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93242
Inequalities for eigenvalues of supported and free plates
L. E. Payne.
Quart. Appl. Math. 16 (1958), 111-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 96440
A free boundary value problem for the heat equation
W. L. Miranker.
Quart. Appl. Math. 16 (1958), 121-130
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 94136
Air drag effect on a satellite orbit described by difference equations in the revolution number
Robert E. Roberson.
Quart. Appl. Math. 16 (1958), 131-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93954
Generalized Rayleigh processes
K. S. Miller, R. I. Bernstein and L. E. Blumenson.
Quart. Appl. Math. 16 (1958), 137-145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 94862
Heat flow in a cylinder
Walter P. Reid.
Quart. Appl. Math. 16 (1958), 147-153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93308
Some statistical problems encountered in a theory of pinning and break away of dislocations
G. F. Newell.
Quart. Appl. Math. 16 (1958), 155-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 95611
Experiments in the smoothing of data
Mark Lotkin.
Quart. Appl. Math. 16 (1958), 169-173
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 94892
Transverse velocities in fully developed flows
Stephen H. Maslen.
Quart. Appl. Math. 16 (1958), 173-175
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92489
On an inequality of Liapounoff
Aurel Wintner.
Quart. Appl. Math. 16 (1958), 175-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 95312
Maximum speed in steady subsonic flows
Chia-Shun Yih.
Quart. Appl. Math. 16 (1958), 178-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93257
A note on the numerical integration of a class of non-linear hyperbolic equations
R. Bellman, I. Cherry and G. M. Wing.
Quart. Appl. Math. 16 (1958), 181-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104353
On the equidistribution of pseudo-random numbers
J. N. Franklin.
Quart. Appl. Math. 16 (1958), 183-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93501
Simultaneous invariance of generalized spherical harmonics under the operations of two rotation groups
R. N. D'Heedene.
Quart. Appl. Math. 16 (1958), 188-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 101689
On the motion of a simple pendulum
Boris Garfinkel.
Quart. Appl. Math. 16 (1958), 192-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93948
An alternate solution of Stefan’s problem
Arthur L. Ruoff.
Quart. Appl. Math. 16 (1958), 197-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93309
Note on a paper by J. R. M. Radok
Ian N. Sneddon.
Quart. Appl. Math. 16 (1958), 197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93191

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website